# SDR MWEA97521

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT WING FLAP UPPER SKIN CHAFED BEYOND LIMITS.  MAINTENANCE REPAIRED IAW DAC TELEX SVC-ORD-0133/SBT DATED JUNE 3, 1997.
